Alert archive / Maryland / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

June 19, 2014Talbot County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 19, 2014, 5:38 PM EDT for Talbot County, Maryland. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2014, 5:38 PM EDT (21:38 UTC)
Expired
Jun 19, 2014, 6:30 PM EDT
In force
52 min
Issued by
NWS Philadelphia/Mount Holly

County Talbot County, MD

The radar

The Dover AFB radar (KDOX), 71 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-226 J/kg
Mixed-layer LCL
1287 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

015 
WWUS81 KPHI 192138
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
538 PM EDT THU JUN 19 2014

MDZ019-192230-
TALBOT MD-
538 PM EDT THU JUN 19 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN TALBOT COUNTY...

AT 535 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF SHADY
SIDE...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. 

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. 

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. 

THIS STORM WILL BE NEAR TILGHMAN ISLAND AROUND 545 PM...ST. MICHAELS
AROUND 550 PM...OXFORD AROUND 605 PM...HAMBLETON AROUND 615 PM AND
TRAPPE AROUND 620 PM.

LAT...LON 3878 7637 3876 7636 3885 7628 3866 7595
      3860 7598 3857 7604 3860 7608 3859 7612
      3873 7626 3870 7627 3871 7631 3868 7631
      3867 7635 3874 7635 3876 7639 3877 7639

$$

ROBERTSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 19, 3:56 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 19, 3:56 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 PM EDT THU JUN 19 2014

.SYNOPSIS...
HIGH PRESSURE WILL BUILD IN TONIGHT AND TOMORROW BEHIND A SOUTHWARD
SAGGING COLD FRONT. A LOW PRESSURE SYSTEM WILL MOVE ALONG THE
FRONTAL BOUNDARY TO OUR SOUTH ON SATURDAY WITH ANOTHER AREA OF HIGH
PRESSURE EXPECTED ON SUNDAY AND MONDAY. THE NEXT FRONT SHOULD NEAR
FROM THE WEST BY THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A COLD FRONT CONTINUES TO MOVE SOUTH AND IS LOCATED NEAR KGEO AS OF
18Z THIS AFTN. THIS PLACING THE MAJORITY OF THE CWA IN A RELATIVELY
COOL AND STABLE AIRMASS. A MID-LVL SHORTWAVE TROUGH THAT IS MOVING
THRU THE CWA IS RESPONSIBLE FOR THE WIDESPREAD CLOUD COVER AND LGT
RAIN. THIS FEATURE WILL TRACK TOWARD THE DELMARVA LATE THIS AFTN
BEFORE MOVING OFF THE COAST THIS EVE. NRN EDGE OF RAIN HAS ALREADY
PUSHED SOUTH OF THE MT POCONO AND EXTREME NW NJ. SUBSIDENCE IN ITS
WAKE WILL LEAD TO FURTHER CLEARING ACROSS THE NRN HALF OF THE CWA
LATE THIS AFTN AND SRN HALF DURING THE EVE.

IN THE FAR SRN ZONES OF THE CWA...THERE WAS ENOUGH HEATING PRIOR TO
THE ARRIVAL OF THE DENSE CLOUD COVER TO PRODUCE ABOUT 1000 J/KG OF
SBCAPE (ACCORDING TO THE 18Z SPC MESOANALYSIS). AN ISO STRONG TO
SEVERE STORM COULD DEVELOP TOWARD TALBOT AND SUSSEX COUNTIES BEFORE
SUNSET.

HIPRES CENTERED OVER HUDSON BAY WILL BUILD SEWD TOWARD THE REGION
TNGT. MODEL GUIDANCE GENERALLY SHOWS DRIER AIR EVENTUALLY ADVECTING
INTO THE AREA ONCE A SURGE OF NLY WINDS ASSOCIATED WITH MORE
SIGNIFICANT PRESSURE RISES OCCURS LATER TNGT. FOG MAY DEVELOP IN SRN
DURING THE LATE EVE AND OVNGT HRS ESPECIALLY ACROSS RURAL PORTIONS
OF NJ/NE MD/DE.

MIN TEMPS TNGT RANGE FROM THE NEAR 50F IN THE HIGHER ELEVATIONS
TOWARD THE POCONOS TO MID 60S IN DELAWARE AND ALONG THE COAST.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
HIPRES OVER HUDSON BAY WILL CONTINUE TO BUILD SEWD INTO THE
MID-ATLANTIC REGION. SUNNY SKIES AND DRY CONDITIONS CAN BE EXPECTED
AS A RESULT. A CUTOFF LOW REMAINS OVER THE CANADIAN MARITIMES. WITH
NW FLOW ON THE BACKSIDE OF THE LOW...CANADIAN AIR WILL MOVE INTO THE
AREA TOMORROW. MAX TEMPS RANGE FROM THE MID 70S IN THE FAR NW TO THE
MID 80S IN THE URBAN AREAS AND DELMARVA.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
5-WAVE HEMISPHERIC MODEL GUIDANCE SHOWS RIDGING ACROSS THE CENTRAL
U.S. WITH TROUGHING ANCHORED ALONG BOTH COASTS TO START THE LONGTERM. THE
PATTERN LOOKS TO RETROGRADE BY EARLY NEXT WEEK ALLOWING FOR A MORE
ZONALISH LOOK ALOFT. THIS WILL ALLOW FOR BOUTS OF UNSETTLED WEATHER
THROUGHOUT THE LATER HALF OF THE LONGTERM PERIOD.

SATURDAY...THE AFOREMENTIONED FRONTAL BOUNDARY SHOULD BE PRETTY FAR REMOVED TO OUR
SOUTH ON SATURDAY WHILE A WEAK SURFACE INFLECTION TRACKS ALONG IT
TOWARDS THE EAST. THE ONSHORE FLOW COMBINED WITH SOME SOLAR
INSOLATION SHOULD BE ENOUGH TO TOUCH OFF SHOWERS ACROSS AT LEAST OUR
SOUTHERN ZONES. WITH-HELD THE MENTION OF THUNDER WITH A STABLE
MARINE AIRMASS IN PLACE. TEMPERATURES SHOULD END UP BEING SEVERAL
DEGREES BELOW NORMAL WITH AMPLE CLOUD COVER AND ONSHORE FLOW.

SUNDAY - MONDAY...MID-LEVEL AND SURFACE RIDGING OVERHEAD ALLOW FOR A
DRY WEATHER DAYS ACROSS THE REGION. STILL MAINTAIN AN ONSHORE FLOW
THAT SLOWLY VEERS TOWARDS THE SOUTH BY MONDAY. FORECAST TEMPERATURES
MAY END UP BEING A BIT TOO WARM AWAY FROM THE COAST BUT SHOULD END
UP BEING CLOSE OR SLIGHTLY BELOW NORMAL.

TUESDAY - THURSDAY...WEAK RETURN FLOW SETS UP ON TUESDAY WITH BETTER
MOISTURE RETURN EXPECTED. WEAK ISENTROPIC LIFT IS BEING SHOWN ON THE
MEDIUM RANGE GUIDANCE, ENOUGH TO WARRANT CHANCE POPS ACROSS OUR
WESTERN ZONES ON TUESDAY. BETTER HEATING AND INSTABILITY ADVECT INTO
THE REGION FROM THE SOUTHWEST AHEAD OF THE NEXT FRONTAL BOUNDARY
PROGGED TO ENTER ON WEDNESDAY. ANY REMAINING MOISTURE MAY TAKE A
WHILE TO MOVE OUT BEFORE WE COMPLETELY DRY OUT SO WE CONTINUE TO
CARRY CHANCE POPS ON THURSDAY.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

A 3-5 HR PERIOD OF LGT SHRA THIS AFTN ACROSS ALL TERMINALS.
TEMPORARY MVFR CIGS/VSBYS POSSIBLE IN LOCALLY HEAVIER SHRA. REMOVED
TSRA AT ILG WITH THE 18Z TAFS AS CONFIDENCE FOR STRONGER CONVECTION
HAS DECREASED WITH THE FROPA ALREADY OCCURRING AND OVC CIGS/MORE
STRATIFORM PRECIP OCCURRING ITS WAKE. PRECIP ENDS FROM NW TO SE THRU
THE EARLY EVE AS THE MID-LVL DISTURBANCE EXITS THE AREA. MODEL
SOUNDINGS SHOW THE COLUMN DRYING OUT FAST FROM TOP TO BOTTOM BUT
SOME MOISTURE LINGERS IN THE BOUNDARY LAYER AS A RESULT OF WEAK LLVL
NLY FLOW BEHIND THE FRONT. THERE IS A POTENTIAL FOR FOG TO DEVELOP
LATE THIS EVE AND PARTICULARLY OVNGT IN THE SRN TERMINALS (MIV/ILG)
WHERE DEWPOINTS ARE STILL IN THE 60S LATE TNGT.

VFR AND LGT NLY WINDS FRIDAY WITH HIPRES BUILDING IN.

OUTLOOK...
SATURDAY...MVFR OR LOWER IN AREAS OF SHOWERS....HIGHER CONFIDENCE IS
SOUTH OF PHL.
SUNDAY - MONDAY...VFR.

&&

.MARINE...
CHANCE OF A TSTM TOWARD THE DELAWARE BEACHES LATE THIS AFTN. LOCALLY
GUSTY WINDS WOULD BE POSSIBLE IN THESE STORMS. OTHERWISE NO
HAZARDOUS EXPECTED ON THE WATERS THRU FRIDAY.

OUTLOOK...
SUB-SCA CONDITIONS ARE EXPECTED ACROSS OUR WATERS THROUGH THE
WEEKEND. AN INCREASE IN SEAS AND WINDS ARE EXPECTED BY EARLY NEXT
WEEK WITH A TIGHTER PRESSURE GRADIENT FORMING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...HEAVENER
NEAR TERM...KLEIN
SHORT TERM...KLEIN
LONG TERM...HEAVENER
AVIATION...HEAVENER/KLEIN
MARINE...HEAVENER/KLEIN
Hazardous weather outlook, Jun 19, 3:57 PM EDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 PM EDT THU JUN 19 2014

DEZ001-002-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-202000-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
357 PM EDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-202000-
INLAND SUSSEX-DELAWARE BEACHES-
357 PM EDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW THUNDERSTORMS THAT DEVELOP THIS AFTERNOON COULD BECOME
SEVERE WITH THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-202000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
357 PM EDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-202000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
357 PM EDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW THUNDERSTORMS THAT DEVELOP THIS AFTERNOON COULD PRODUCE
GUSTY WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 19, 3:51 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     LIGHTNING        MILFORD TWP             40.42N  75.41W
06/19/2014                   BUCKS              PA   SOCIAL MEDIA

            GARAGE STRUCK BY LIGHTNING OFF ALLENTOWN ROAD...

&&

EVENT NUMBER PHI1400341

STAFF
Local storm report, Jun 19, 3:53 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     LIGHTNING        TRUMBAUERSVILLE         40.41N  75.38W
06/19/2014                   BUCKS              PA   SOCIAL MEDIA

            HOUSE STRUCK BY LIGHTNING OFF NORTH MAIN STREET

&&

EVENT NUMBER PHI1400342

STAFF
Local storm report, Jun 19, 3:54 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     LIGHTNING        DOYLESTOWN              40.31N  75.13W
06/19/2014                   BUCKS              PA   TRAINED SPOTTER

            HOUSE CHIMNEY STRUCK BY LIGHTNING OFF WISTERIA LANE

&&

EVENT NUMBER PHI1400343

STAFF
Local storm report, Jun 19, 3:56 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     BEDMINSTER TWP          40.42N  75.20W
06/19/2014                   BUCKS              PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN ROUTE 313 THROUGH BEDMINSTER TWP
            DOWN TO DOYLESTOWN

&&

CORRECTED SOURCE

EVENT NUMBER PHI1400326

STAFF
Local storm report, Jun 19, 3:58 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND GST     TOLCHESTER              39.22N  76.24W
06/19/2014  M46 MPH          KENT               MD   MESONET

0130 AM     LIGHTNING        HIGHLAND TWP            39.92N  75.90W
06/19/2014                   CHESTER            PA   EMERGENCY MNGR

            HOUSE FIRE 14 MARTIN RD

0130 AM     LIGHTNING        AVONDALE                39.82N  75.78W
06/19/2014                   CHESTER            PA   EMERGENCY MNGR

            STATE POLICE BARRACKS LIGHTNING STRIKE...AFFECTED RADIO
            TRANSMITTERS

0130 AM     TSTM WND GST     TILGHMAN ISLAND         38.71N  76.34W
06/19/2014  M46 MPH          TALBOT             MD   MESONET

0152 AM     TSTM WND DMG     QUEENSTOWN              38.99N  76.16W
06/19/2014                   QUEEN ANNE'S       MD   EMERGENCY MNGR

            TREES DOWN RT 18

0200 AM     LIGHTNING        HOCKESSIN               39.78N  75.69W
06/19/2014                   NEW CASTLE         DE   EMERGENCY MNGR

            HOUSE FIRE IN HOCKESSIN DUE TO LIGHTNING STRIKE

0210 AM     TSTM WND DMG     PHILADELPHIA            39.95N  75.16W
06/19/2014                   PHILADELPHIA       PA   EMERGENCY MNGR

            TREES DOWN IN SOUTH PHILADELPHIA ALONG TASKER...
            61ST... AND MIFFLIN STREET

0225 AM     LIGHTNING        WEST DEPTFORD TWP       39.83N  75.20W
06/19/2014                   GLOUCESTER         NJ   EMERGENCY MNGR

            HOUSE FIRE ON LYNN DR DUE TO LIGHTNING STRIKE

0230 AM     TSTM WND DMG     BEDMINSTER TWP          40.42N  75.20W
06/19/2014                   BUCKS              PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN ROUTE 313 THROUGH BEDMINSTER TWP
            DOWN TO DOYLESTOWN

0230 AM     LIGHTNING        MILFORD TWP             40.42N  75.41W
06/19/2014                   BUCKS              PA   TRAINED SPOTTER

            GARAGE STRUCK BY LIGHTNING OFF ALLENTOWN ROAD...

0230 AM     LIGHTNING        TRUMBAUERSVILLE         40.41N  75.38W
06/19/2014                   BUCKS              PA   TRAINED SPOTTER

            HOUSE STRUCK BY LIGHTNING OFF NORTH MAIN STREET

0235 AM     TSTM WND GST     MILLVILLE AIRPORT       39.37N  75.07W
06/19/2014  M49 MPH          CUMBERLAND         NJ   ASOS

0240 AM     TSTM WND DMG     MILLVILLE               39.39N  75.05W
06/19/2014                   CUMBERLAND         NJ   TRAINED SPOTTER

            1 TREE DOWN AT ROUTE 55 AND WHEATON AVE IN MILLVILLE.

0240 AM     LIGHTNING        DOYLESTOWN              40.31N  75.13W
06/19/2014                   BUCKS              PA   TRAINED SPOTTER

            HOUSE CHIMNEY STRUCK BY LIGHTNING OFF WISTERIA LANE

0245 AM     LIGHTNING        VINELAND                39.46N  75.00W
06/19/2014                   CUMBERLAND         NJ   TRAINED SPOTTER

            2 STRIKES HIT HOMES IN VINELAND NJ

0245 AM     LIGHTNING        HARRISON TWP            39.73N  75.21W
06/19/2014                   GLOUCESTER         NJ   EMERGENCY MNGR

            HOUSE FIRE HICKORY LANE DUE TO LIGHTNING STRIKE

0305 AM     TSTM WND GST     ATLANTIC CITY AIRPORT   39.46N  74.58W
06/19/2014  M55 MPH          ATLANTIC           NJ   ASOS

0322 AM     LIGHTNING        WARRINGTON              40.25N  75.13W
06/19/2014                   BUCKS              PA   TRAINED SPOTTER

            HOUSE STRUCK BY LIGHTNING OFF SUMMER RIDGE
            CIRCLE...ATTIC FIRE

0327 AM     TSTM WND GST     TUCKERTON               39.60N  74.33W
06/19/2014  M59 MPH          OCEAN              NJ   WEATHER FLOW

0329 AM     MARINE TSTM WIND LONG BEACH              39.69N  74.14W
06/19/2014  M43 MPH          OCEAN              NJ   WEATHER FLOW

&&

EVENT NUMBER PHI1400339 PHI1400329 PHI1400330 PHI1400334 PHI1400328
PHI1400327 PHI1400331 PHI1400333 PHI1400326 PHI1400341 PHI1400342
PHI1400335 PHI1400325 PHI1400343 PHI1400324 PHI1400332 PHI1400337
PHI1400340 PHI1400338 PHI1400336

STAFF
Special weather statement, Jun 19, 5:38 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
538 PM EDT THU JUN 19 2014

MDZ019-192230-
TALBOT MD-
538 PM EDT THU JUN 19 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN TALBOT COUNTY...

AT 535 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF SHADY
SIDE...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THIS STORM WILL BE NEAR TILGHMAN ISLAND AROUND 545 PM...ST. MICHAELS
AROUND 550 PM...OXFORD AROUND 605 PM...HAMBLETON AROUND 615 PM AND
TRAPPE AROUND 620 PM.

LAT...LON 3878 7637 3876 7636 3885 7628 3866 7595
      3860 7598 3857 7604 3860 7608 3859 7612
      3873 7626 3870 7627 3871 7631 3868 7631
      3867 7635 3874 7635 3876 7639 3877 7639

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 12:43 AM EDTSpecial Weather StatementPHISalem2 hr
Jun 19, 1:41 AM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester64 min
Jun 19, 2:23 AM EDTSpecial Weather StatementPHIAtlantic, Cumberland82 min
Jun 19, 2:48 AM EDTSpecial Weather StatementPHIBurlington, Ocean72 min
Jun 19, 3:00 AM EDTSevere Thunderstorm WarningPHIAtlantic60 min
Jun 19, 3:07 AM EDTSpecial Weather StatementPHIOcean68 min
Jun 19, 3:33 AM EDTSpecial Marine WarningPHI57 min
Jun 19, 1:30 AM EDTAreal Flood AdvisoryPHIChester4 hr
Jun 18, 10:51 PM EDTSpecial Weather StatementPHICecil, Kent, Queen Anne's84 min
Jun 18, 11:36 PM EDTSevere Thunderstorm WarningPHICecil, Kent54 min
Jun 19, 1:43 AM EDTFlash Flood WarningPHICecil, Kent, Queen Anne's4 hr
Jun 19, 2:01 AM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot59 min

Nearby

Special Weather Statements in Maryland, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.